# SDR E3M2010F00002

- Difficulty date: September 28, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS DISCOVERED ON THE BULKHEAD SKIN THROUGH THE LIGHTNING HOLE ADJACENT TO FRAME 5 (FR5), LT SIDE NEAR THE NR 1 ENGINE FACEC COMPUTER.  THE CRACK WAS DISCOVERED WHEN THE PELICAN RACK WAS LOWERED DURING INSPECTION.
